# SDR CALA2018022300779

- Difficulty date: February 23, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 94,355 hours, 27,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N541614
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT STR LBL 10.4 BETWEEN APPROX BS 1200 TO BS 1290 HAS CORROSION IN MULTIPLE AREAS. BLENDED CORROSION AFT CARGO FLOOR SUPPORT STR LBL 10.4 BETWEEN APPROX BS 120 - BS 1290. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53 ALLOWABLE DAMAGE 1 FIG 101 DETAIL V. REMOVED AND REPLACED STR P/N 146N5416-14 PO TUA0000063 IAW SRM 51-40- 02 DWG 146N5416.
